The extended cubic B-spline algorithm for a modified regularized long wave equation


DAĞ İ., IRK D., SARI M.

CHINESE PHYSICS B, vol.22, no.4, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.1088/1674-1056/22/4/040207
  • Title of Journal : CHINESE PHYSICS B

Abstract

A collocation method based on an extended cubic B-spline function is introduced for the numerical solution of the modified regularized long wave equation. The accuracy of the method is illustrated by studying the single solitary wave propagation and the interaction of two solitary waves of the modified regularized long wave equation.